# SDR IPXA2013121801075

- Difficulty date: December 16, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PASSING FL200 EICAS MSG "DOOR F/D OVHD" QRH CHECKLIST COMPLETED.  FOUND F/D HATCH HANDLE WAS A LITTLE OFF THE LINE, HATCH OPEN AND CLOSE.  OPS CHECK, COND NORMAL, NO FAULT FOUND IAW AMM 52-21-00.
